# SDR CALA2020072001061

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 35,781 hours, 12,473 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF A/T DISCTD AND EEC ILL W/ SPD TRIM  FAIL AND A/S DISAGREE RRH FOLLOWD RETURNED TO DEPARTURE.   FOUND DEBRIS IN F/O PITOT TUBE,  FLUSHED WITH NITROGEN.  DISCONNECTED AND REMOVED F/O'S PITOT TUBE AND RIGHT ADM.  PURGED LINE BETWEEN BOTH PITOT AND RIGHT ADM.  PITOT C/B D5 ON P18-3 AND ADM C/B''S C14, C15 AND C16 PULLED ON P6-1 PANELS. HECK GOOD. NO FAULTS NOTED. WAITING ON NEW PITOT PROBE. PART AOG INSTALLED NEW F/O''S PITOT ADM AS PER AMM 34-21-04-400-801. OPS CHECKED F/O'S ADM.   VERIFIED CONNECTION OF FO'S ADM. PROBE, PITOT.   INSTALLED NEW F/O'S PITOT PROBE IAW 34-11-01-400-801.OPS AND LEAK CHECKED GOOD.
